# SDR AALA991361

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER TIE FITTING CORRODED STATION 540 STRINGER 26R.  REMOVED AND REPLACED FITTING PER SRM 51-10-1 PAGE 4 AT STATION 540 STRINGER 26R.  (M)
